VOL. 166 · NO. 2 | 1 February 2017
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 166 (2), (1 February 2017)
No abstract available
Articles
Thomas Bothner
Duke Math. J. 166 (2), 205-324, (1 February 2017) DOI: 10.1215/00127094-3714650
KEYWORDS: second Painlevé equation, Riemann–Hilbert problem, transition asymptotics, Deift–Zhou nonlinear steepest descent method, 33E17, 34M50, 34E05, 33C10
Laurent Clozel, Jack A. Thorne
Duke Math. J. 166 (2), 325-402, (1 February 2017) DOI: 10.1215/00127094-3714971
KEYWORDS: Galois representations, Hilbert modular forms, Langlands functoriality, 11F03, 11F66, 11F80
Backmatter
Duke Math. J. 166 (2), (1 February 2017)
No abstract available
Back to Top